Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 6, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 29, 2022, 3:36 AM CDT for 38 counties in Tennessee. It took effect at Mar 30, 2022, 9:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 3:36 AM CDT (08:36 UTC)
- In effect from
- Mar 30, 2022, 9:00 AM CDT
- Expired
- Mar 31, 2022, 2:10 AM CDT
- In force
- 17 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693 WWUS74 KOHX 290836 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 336 AM CDT Tue Mar 29 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-292000- /O.NEW.KOHX.WI.Y.0006.220330T1400Z-220331T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 336 AM CDT Tue Mar 29 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 9 AM Wednesday to 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JB Wright
5 follow-up statements
841 WWUS74 KOHX 291846 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 146 PM CDT Tue Mar 29 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-301200- /O.CON.KOHX.WI.Y.0006.220330T1400Z-220331T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 146 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 9 AM Wednesday to 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
839 WWUS74 KOHX 300837 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 337 AM CDT Wed Mar 30 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-302000- /O.CON.KOHX.WI.Y.0006.220330T1400Z-220331T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 337 AM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT THIS MORNING TO 1 AM CDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...All of Middle Tennessee. * WHEN...9 AM CDT This Morning to 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JB Wright
078 WWUS74 KOHX 301813 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 113 PM CDT Wed Mar 30 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-310600- /O.CON.KOHX.WI.Y.0006.000000T0000Z-220331T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 113 PM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...All of Middle Tennessee. * WHEN...Through 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
289 WWUS74 KOHX 310509 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1209 AM CDT Thu Mar 31 2022 TNZ005>010-023>031-056>063-075-093>095-310615- /O.CAN.KOHX.WI.Y.0006.000000T0000Z-220331T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-Bedford- Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1209 AM CDT Thu Mar 31 2022 ...WIND ADVISORY IS CANCELLED... Winds gusts have tied down below wind advisory thresholds across western and central portions of Middle Tennessee. Thus previously issued wind advisory for these locations has been cancelled. $$ TNZ011-032>034-064>066-077>080-310900- /O.EXT.KOHX.WI.Y.0006.000000T0000Z-220331T0900Z/ Pickett-Putnam-Overton-Fentress-De Kalb-White-Cumberland-Coffee- Warren-Grundy-Van Buren- Including the cities of Byrdstown, Cookeville, Livingston, Jamestown, Allardt, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 1209 AM CDT Thu Mar 31 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...Locations just west of and across Cumberland Plateau Region of Middle Tennessee. * WHEN...Until 4 AM CDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JB Wright
029 WWUS74 KOHX 310710 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 210 AM CDT Thu Mar 31 2022 TNZ011-032>034-064>066-077>080-310815- /O.CAN.KOHX.WI.Y.0006.000000T0000Z-220331T0900Z/ Pickett-Putnam-Overton-Fentress-De Kalb-White-Cumberland-Coffee- Warren-Grundy-Van Buren- Including the cities of Byrdstown, Cookeville, Livingston, Jamestown, Allardt, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 210 AM CDT Thu Mar 31 2022 ...WIND ADVISORY IS CANCELLED... Winds gusts have tied down below wind advisory thresholds across locations just west of and across Cumberland Plateau Region of Middle Tennessee. Thus previously issued wind advisory for these locations has been cancelled. $$ JB Wright
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:40 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 29, 12:40 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1240 AM CDT Tue Mar 29 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Another dry day ahead on Tue but we could see severe weather across the mid-state on Wed. Persistent trough across the eastern US finally moves east tonight and an upper ridge builds early Tue. This ridge however will slip by quickly late Tue and by sunrise Wed, we are already in a ML/UL well in southwest flow regime. This upper pattern shift is in response to a deep-digging upper trough across the plains. The approaching storm system will also push a warm front well north by early Wed. The jet structure ahead of this system on Wed really strengthens, and winds just off the SFC will be screaming. In fact, Wed afternoon we are likely to see wind gusts 45-50mph. This jet structure will also provide all kinds of high-end shear/helicity but like the last few events, instability will be the question. A few runs are showing 400-700J working up into our west late Wed afternoon...combined with a strong shear, we could see isolated severe storms. It looks like the window for severe storms will be mid-afternoon west to late evening east, when a suspected QLCS moves across the mid-state. We are also likely to see rainfall largely in the 1-2 inches range most places. That will give us only a minimal flood threat. This line will be followed by a cold front late Wed night, then the trailing upper trough axis on Thu. This will leave a few showers lingering across the Plateau Thu morning but those should move out pretty quickly. After some very warm temps Tue and especially Wed, we will see a cool down to end the work-work. But there is another weak system coming in Sat/Sat night, which may give us a few showers, but those will be gone pretty quickly Sun morning as a weak upper trough moves east. Behind this system we may see another system move in next Tue but the medium range is not agreeing on this solution so that is quite up in the air for now. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Surface winds are starting to shift around to the east as a surface ridge slides across Middle Tennessee during the next several hours. Look for winds to increase from the south later this morning, with LLWS developing after 00Z this evening as a strong low-level jet sets up ahead of the next cold front. In the meantime, the lower levels of the atmosphere remain quite dry, so look for VFR wx thru the TAF period. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........08
Hazardous weather outlook, Mar 28, 6:35 AM CDT, 21 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 635 AM CDT Mon Mar 28 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-291145- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 635 AM CDT Mon Mar 28 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms are possible Wednesday afternoon and Wednesday night. Damaging winds are the primary threat, but tornadoes are also possible. In addition to thunderstorms, non-thunderstorm wind gusts up to 45 MPH are expected Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and Wednesday night. Schaper
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.